Alert archive / Michigan / Freeze Warnings in 2012
Freeze Warning 1, NWS Gaylord, MI
NWS Gaylord, MI issued this freeze warning at Mar 25, 2012, 4:00 PM EDT for 22 counties in Michigan. It took effect at Mar 26, 2012, 12:00 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2012, 4:00 PM EDT (20:00 UTC)
- In effect from
- Mar 26, 2012, 12:00 AM EDT
- Expired
- Mar 26, 2012, 11:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Gaylord, MI
All 22 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884 WWUS73 KAPX 252000 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 400 PM EDT SUN MAR 25 2012 ...SUB-FREEZING TEMPERATURES EXPECTED TONIGHT... .A COLD AIR MASS FILTERING INTO THE UPPER GREAT LAKES WILL BRING A RETURN TO MORE TYPICAL LATE MARCH TEMPERATURES TO NORTHERN MICHIGAN. OVERNIGHT LOW TEMPERATURES IN THE 20S ARE EXPECTED ACROSS INTERIOR NORTHERN LOWER MICHIGAN. MIZ016>036-041-042-260400- /O.UPG.KAPX.FZ.A.0001.120326T0600Z-120326T1500Z/ /O.NEW.KAPX.FZ.W.0001.120326T0400Z-120326T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 400 PM EDT SUN MAR 25 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY. HAZARDOUS WEATHER... * TEMPERATURES FALLING INTO THE 20S OVERNIGHT. IMPACTS... * DAMAGE POSSIBLE TO EMERGING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. AGRICULTURAL INTERESTS SHOULD TAKE NECESSARY PRECAUTIONS. && $$ JPB
2 follow-up statements
719 WWUS73 KAPX 260307 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1107 PM EDT SUN MAR 25 2012 ...SUB-FREEZING TEMPERATURES EXPECTED TONIGHT... .A COLD AIR MASS SETTLING INTO THE UPPER GREAT LAKES WILL BRING A RETURN TO MORE TYPICAL LATE MARCH TEMPERATURES TO NORTHERN MICHIGAN. OVERNIGHT LOW TEMPERATURES IN THE 20S WILL OCCUR OVER MUCH OF NORTHERN LOWER MICHIGAN. MIZ016>036-041-042-261000- /O.CON.KAPX.FZ.W.0001.120326T0400Z-120326T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 1107 PM EDT SUN MAR 25 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. HAZARDOUS WEATHER... * TEMPERATURES FALLING INTO THE 20S OVERNIGHT. IMPACTS... * DAMAGE POSSIBLE TO EMERGING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. AGRICULTURAL INTERESTS SHOULD TAKE NECESSARY PRECAUTIONS. && $$ ADAM
226 WWUS73 KAPX 260720 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 320 AM EDT MON MAR 26 2012 ...SUB-FREEZING TEMPERATURES EXPECTED EARLY THIS MORNING... .A COLD AIR MASS SETTLING INTO THE UPPER GREAT LAKES HAS BROUGHT A RETURN TO MORE TYPICAL LATE MARCH TEMPERATURES TO NORTHERN MICHIGAN. EARLY MORNING LOW TEMPERATURES IN THE 20S WILL OCCUR OVER MUCH OF NORTHERN LOWER MICHIGAN. MIZ016>036-041-042-261500- /O.EXT.KAPX.FZ.W.0001.000000T0000Z-120326T1500Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 320 AM EDT MON MAR 26 2012 ...FREEZE WARNING NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. HAZARDOUS WEATHER... * TEMPERATURES HOLDING MAINLY IN THE 20S EARLY THIS MORNING. IMPACTS... * DAMAGE POSSIBLE TO EMERGING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. AGRICULTURAL INTERESTS SHOULD TAKE NECESSARY PRECAUTIONS. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at Mar 25, 3:45 PM EDT, 15 minutes earlier.
Area forecast discussion, Mar 25, 3:45 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
345 PM EDT SUN MAR 25 2012
.SYNOPSIS...
ISSUED AT 345 PM EDT SUN MAR 25 2012
HIGH PRESSURE OVER CENTRAL CANADA...WILL CONTINUE TO SLOWLY DRIFT
EASTWARD MONDAY. THIS SYSTEM WILL BRING FAIR BUT SEASONABLY COOL
WEATHER TO NORTHERN MICHIGAN THROUGH MONDAY NIGHT...WITH LOWS
TONIGHT AND MONDAY NIGHT DIPPING WELL BELOW FREEZING FOR THE FIRST
TIME IN AWHILE. A LOW PRESSURE SYSTEM WILL ORGANIZE IN THE NORTHERN
PLAINS TUESDAY...BEFORE MOVING INTO THE GREAT LAKES TUESDAY NIGHT.
THE LOW WILL BRING A CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS
TUESDAY...WITH SOME LINGERING SHOWERS POSSIBLE INTO WEDNESDAY.
&&
.SHORT TERM...(TONIGHT)
ISSUED AT 345 PM EDT SUN MAR 25 2012
HIGH PRESSURE RIDGING SOUTH OUT OF CENTRAL CANADA AND INTO THE
NORTHERN PLAINS/UPPER MIDWEST...WITH PRESSURES RISING ACROSS THE
UPPER GREAT LAKES AS THE RIDGE SLIDES EAST. LOW/MID LEVEL COLD
ADVECTION OVERSPREADING NORTHERN MICHIGAN THIS AFTERNOON...WITH
PLENTY OF DRY AIR ABOVE 850MB. BUT LOWER LAYER CLOUDS REMAIN
PREVALENT ACROSS NORTHERN ONTARIO/NORTHERN MICHIGAN...THINNING
ACROSS NORTHEAST LOWER BUT HANGING TOUGH ACROSS EASTERN UPPER/
NORTHWEST LOWER. INCOMING AIR MASS IS PRETTY CHILLY WITH
TEMPERATURES IN THE TEENS/20S NORTH OF LAKE SUPERIOR.
A SHORT WAVE TROUGH DIGGING SOUTHEAST ACROSS NORTHERN ONTARIO
HELPING PUSH COLDER AIR MASS INTO THE UPPER GREAT LAKES REGION...
THOUGH MOISTURE ALOFT IS SCARCE SO ITS IMPACT ON THE REGION
OTHERWISE WILL BE MINIMAL. AFTERNOON CLOUD TRENDS HAVE BEEN
DIMINISHING NICELY ACROSS NORTHWEST LOWER...AM CONCERNED WITH RATHER
LARGE AREA OF LOW CLOUDS HANGING ON ACROSS LAKE SUPERIOR AND ALONG
THE NORTHERN UPPER PENINSULA LAKESHORE. LOW LEVEL WINDS EXPECTED TO
VEER NORTH-NORTHEAST LATER TONIGHT...SO EVENTUALLY THINK THAT
LINGERING CLOUD COVER WILL SHIFT AWAY FROM THE FORECAST AREA. BUT
MAY TAKE A WHILE ACROSS EASTERN UPPER AND PERHAPS FAR NORTHWEST
LOWER. SHALLOW OVER LAKE INSTABILITY WILL DEVELOP TONIGHT AS 925MB
TEMPERATURES DROP INTO THE -6C TO -9C RANGE (NORTHERN LAKE
MICHIGAN/HURON WATER TEMPERATURES AROUND 5C)...IF BOUNDARY LAYER DEW
POINTS DROP INTO THE LOWER TEENS AS FORECAST THEN ADDITIONAL LAKE
INDUCED CLOUDS SHOULDN'T BE AN ISSUE. STRENGTH OF GRADIENT AHEAD OF
APPROACHING SURFACE RIDGE SUGGESTS WINDS MAY NOT DECOUPLE UNTIL LATE
(AND PROBABLY ONLY IN LOW LYING SHELTERED AREAS)...BUT NORTH-
NORTHEAST WINDS WILL HELP ADVECT COLDER/DRIER AIR INTO NORTHERN
MICHIGAN OVERNIGHT. SO ALTHOUGH RADIATIONAL COOLING CONDITIONS MAY
NOT BE TOTALLY IDEAL...MAGNITUDE OF THE COLD AIR MASS ADVECTING INTO
THE FORECAST AREA SHOULD BE ENOUGH TO SHOVE TEMPERATURES DOWN INTO
THE 20S OVERNIGHT. SO WILL UPGRADE CURRENT FREEZE WATCH TO A FREEZE
WARNING (QUITE POSSIBLE THAT TEMPERATURES WILL GET COLD ENOUGH
EITHER TONIGHT OR MONDAY NIGHT THAT THE EARLY RESUMPTION OF FREEZE
HEADLINES WILL COME TO A QUICK END).
.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 345 PM EDT SUN MAR 25 2012
A FAIRLY QUIET WEATHER PATTERN IS EXPECTED OVERALL THROUGH THE WORK
WEEK AND INTO NEXT WEEKEND...THOUGH WITH A COUPLE OF ISSUES...MAINLY
VARIOUS PRECIP CHANCES MIDWEEK AND NEXT WEEKEND. FAIRLY STABLE
4-WAVE HEMISPHERIC RIDGE/TROUGH PATTERN HAS BEEN SHOWN BY MEDIUM
RANGE GUIDANCE TO GRADUALLY RETROGRADE INTO MID/LATE WEEK AS
DEEPENING TROUGHING DEVELOPS OVER MUCH OF THE GULF OF ALASKA REGION.
THIS WILL HAVE THE EFFECT OF DRIVING THE SIGNIFICANTLY ABOVE NORMAL
HEAT UP THROUGH THE PLAINS STATES...WHILE ALLOWING SEVERAL BOUTS OF
MUCH MORE SEASONABLY COOL WEATHER TO DROP INTO THE GREAT LAKES ON
THE DOWNSTREAM SIDE OF MEAN UPPER RIDGE CENTERED FROM NEBRASKA UP
THROUGH MANITOBA AND SASKATCHEWAN. MID LEVEL CONFLUENCE ON THE LEE
SIDE OF SAID RIDGE WILL ALSO HELP TO STRENGTHEN SEVERAL BOUTS OF LOW
LEVEL RIDGING...WITH GUIDANCE STEADFAST THE PAST FEW DAYS IN REGARD
TO AT LEAST TWO RATHER STRONG HUDSON BAY-TYPE HIGH PRESSURE SETUPS
INFLUENCING MUCH OF OUR WEATHER LOCALLY.
FIRST THINGS FIRST...MONDAY/MONDAY NIGHT STILL LOOKING VERY QUIET AS
1034MB SURFACE HIGH SLIDES TOWARD JAMES BAY WHILE NOSING SOUTH INTO
THE REGION. MEAN THERMAL TROUGHING ALOFT WILL ENSURE A MUCH MORE
"NORMAL" LATE MARCH DAY TEMPERATURE-WISE...THOUGH BONE DRY AIRMASS
(PWATS DOWN UNDER A TENTH OF AN INCH!) WILL ALSO PROVIDE LOTS OF
SUNSHINE. DEWPOINTS UPSTREAM TODAY ARE IMPRESSIVELY LOW (DOWN BELOW
ZERO IN SPOTS)...AND SEE LITTLE REASON THE SAME WON'T HAPPEN
HERE...SO WILL LOWER GOING READINGS A FEW DEGREES. WHILE HUMIDITY
LEVELS WILL BE LOW...MUCH COOLER TEMPS AND LIGHT WINDS WILL PRECLUDE
ANY REAL FIRE WEATHER CONCERN. HOWEVER...THIS SET UP WILL ALLOW FOR
A POTENTIALLY VERY COLD NIGHT IN MANY INLAND SPOTS WITH DECOUPLING
FLOW AND VERY DRY AIR IN PLACE. LIKELY LOOKING AT A FREEZE WARNING
ONCE AGAIN...MOST LIKELY ACROSS THE EASTERN 2/3 OF THE CWA (WESTERN
SECTIONS MAY HAVE SOME INCREASING CLOUDS/WIND ISSUES AFTER 08Z).
LOOKING INTO TUESDAY AND WEDNESDAY...HEIGHTS ARE EXPECTED TO QUICKLY
REBOUND ON TUESDAY OUT AHEAD OF NORTHEAST-EJECTING SHORTWAVE THROUGH
THE UPPER MIDWEST. QUICK SURGE OF LOW LEVEL THERMAL AND MOISTURE
ADVECTION AND A SUBSEQUENT UPTICK IN DEEP LAYER ISENTROPIC UPGLIDE
SHOULD BRING A RAPID INCREASE IN CLOUDS TUESDAY MORNING...BUT VERY
DRY SUB-800MB LAYER WILL INITIALLY WORK AGAINST ANY PRECIP HITTING
THE GROUND. THAT MAY EVENTUALLY BE OVERCOME THROUGH THE DAY AS
STRONG UPGLIDE CONTINUES...WITH 50 KNOTS PERPENDICULAR TO THE
290-305K PRESSURE SURFACES. WILL EXPAND MENTION OF LIKELY POPS A BIT
FARTHER SOUTH WHERE BEST INFLUENCE OF UPPER FORCING WILL ALSO
RESIDE. THUNDER POTENTIAL REMAINS...MAINLY SOUTH OF M-32 WITHIN
CORRIDOR OF REDUCED STABILITY...THOUGH CHANCES ARE NOT OVERLY HIGH
WITH ONLY MEAGER MUCAPE VALUES UP TOWARD 400 J/KG AT BEST AND BEST
LAPSE RATES/INSTABILITY RESIDING INTO THE LOWER GREAT LAKES. THOUGHT
YESTERDAY THAT SLEET MIGHT BE AN ISSUE ON THE LEADING EDGE...AND
THIS STILL APPEARS POSSIBLE SHOULD ANYTHING BE ABLE TO SNEAK INTO
THE AREA BEFORE 18Z AS THE LOW LEVEL REMAIN QUITE DRY AND COLD.
MAIN PRECIP THREAT WILL END THROUGH THE EVENING WITH THE PASSAGE OF
A COLD FRONT...WITH SAID FRONT USHERING IN ANOTHER SHOT OF COOLER
CANADIAN AIR FOR WEDNESDAY. APPROACH OF SECONDARY UPPER TROUGH ALSO
NOW LOOKS TO PROVIDE A BETTER SHOT OF SOME SHOWERS THROUGH THE
DAY...WITH SOME LIKELY DIURNAL COMPONENT BENEATH COOL POOL ALOFT.
DEEPENING MOISTURE UP TOWARD 650MB COMBINED WITH SURFACE "HEATING"
AND STEEPENING LOW LEVEL LAPSE RATES SHOULD PROVE SUFFICIENT TO KICK
OFF AT LEAST SCATTERED SHOWERS IN MANY AREAS...MAYBE EVEN MIXED WITH
A LITTLE SNOW OVER THE HIGHER TERRAIN AS CORE OF H8 TEMPS TOWARD -3C
ARRIVES (JUST ENOUGH TO LET YOU KNOW IT IS STILL LATE MARCH).
THEREAFTER...LOW LEVEL RIDGING STILL ON TRACK TO ARRIVE FOR THURSDAY
INTO FRIDAY...WITH MORE SUNSHINE AND SLOWLY MODERATING TEMPS.
GUIDANCE STRUGGLING TOWARD THE WEEKEND WITH THE POTENTIAL FOR SOME
WEAKER WAVES TO BRING A ROGUE PRECIP THREAT AT SOME POINT...BUT WITH
HUDSON BAY HIGH SETUP FUNNELING IN QUITE DRY AIR BELOW 850MB...GUT
FEELING IS BETTER PRECIP CHANCES WILL RESIDE OVER THE SOUTHERN GREAT
LAKES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 109 PM EDT SUN MAR 25 2012
REMAINING MVFR CONDITIONS AT TVC/MBL EXPECTED TO IMPROVE TO VFR BY
MID AFTERNOON...WITH PREVAILING VFR CONDITIONS EXPECTED THROUGH
MONDAY MORNING.
&&
.MARINE...
ISSUED AT 345 PM EDT SUN MAR 25 2012
ONGOING SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT TONIGHT...
THOUGH WINDS WILL SUBSIDE OVERNIGHT INTO MONDAY MORNING AS GRADIENT
RELAXES. MAY STILL BE SOME WAVE ISSUES ON MONDAY WITHIN NORTHEAST
LOWER NEARSHORE ZONES. WINDS WILL DIMINISH MONDAY NIGHT...THEN PICK
UP TUESDAY AS THEY SWING AROUND TO A MORE SOUTHERLY DIRECTION.
GALE FORCE GUSTS ARE POSSIBLE IN SOME AREAS LATER TUESDAY
AFTERNOON AND EVENING.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
MIZ016>036-041-042.
LH...SMALL CRAFT ADVISORY UNTIL 5 AM EDT MONDAY FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT MONDAY FOR LMZ323-341-342-
344>346.
LS...SMALL CRAFT ADVISORY UNTIL 5 AM EDT MONDAY FOR LSZ321-322.
&&
UPDATE...JPB
SYNOPSIS...NS
SHORT TERM...JPB
LONG TERM....LAWRENCE
AVIATION...JPB
MARINE...JPBHazardous weather outlook, Mar 25, 3:48 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 348 PM EDT SUN MAR 25 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 261200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 348 PM EDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT A RETURN TO SUB-FREEZING OVERNIGHT LOW TEMPERATURES IS EXPECTED TONIGHT...WITH A HARD FREEZE LIKELY FOR MANY AREAS. PLEASE SEE THE LATEST FREEZE WARNING FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER HARD FREEZE IS LIKELY MONDAY NIGHT ACROSS MUCH OF NORTHERN LOWER MICHIGAN. THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR AREAS SOUTH OF M-32 TUESDAY AFTERNOON AND EVENING. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH MONDAY NIGHT. LAWRENCE
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:36 AM EDT | Freeze Watch | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 12 hr |
| Mar 25, 4:03 AM EDT | Small Craft Advisory | APX | 31 hr |
Nearby
Freeze Warnings in Michigan, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.